Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest ways to delay the onset of menstrual bleeding

Answered by
Dr.
Dr. Remy Koshy

General & Family Physician

Practicing since :2014

Answered : 507 Questions

default
Posted on Fri, 3 Mar 2017 in Internal Doctor Category
Question: I need to delay my periods. My date is 28th but I want it to be delayed for 2 more days. I am travelling from 19th to 28th and there are chances that I might get my periods early this month due to travelling. Please suggest me which period postpone tablet should be taken and how many times a days should it be taken and from what date should I start taking it.
doctor
Answered by Dr. Remy Koshy 2 hours later
Brief Answer:
Primolut N 5mg twice daily

Detailed Answer:
Hello XXXX,
Thanks for posting your query in HealthcareMagic,

I have read through your query,

I would suggest you to do the following:
Take Tab. Primolut N 5mg twice daily 5 days before you are expecting your periods till the date when you want it to come, this will help in postponing periods.

In your case, since you are expecting your periods around 28th, it would be best for you to take it from 23rd till the day you want it to come. You may expect your periods within a week of stopping the medication.

Hope this helps

Please feel free to discuss further or else kindly close and give your feedback.

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Remy Koshy 18 minutes later
will i get pain later after I stop the tablet and get period? does the tablet cause any side effect?
doctor
Answered by Dr. Remy Koshy 11 minutes later
Brief Answer:
See below..

Detailed Answer:
Hello,
Thanks for writing back,

The tablets taken in this composition and for this duration will not cause any side effects. It contains minute amounts of hormones which helps to sustain the hormone levels thereby prolonging the periods.

Once you stop the medication, you can expect your normal periods within a week's time just how you normally get it.

This is usually prescribed for all women who wish to prolong their periods as it is regarded safe.

Hope I have answered to your query,

Please feel free to discuss further

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Primolut n

doctor1 MD

I missed my my period last month went to the doctor .did all tests.no pregnancy .uterus empty. i was prescribed Primolut N 1 tablet 3 times for 5 days. i am now 3 days after this course still no period but a few drops of blood and clots.. what should i do??

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months usually. I already have a kid of 10 years and my age is 38 years. I am quite heavy with 80 kgs weight as...

doctor1 MD

Hello doctor! I had my periods on October 15 and after that me and my boyfriend had sex on nov 11 using protection and while removing it the condom has stuck inside! Usually I get irregular periods but from 4 months I’m getting regularly. Now i...

doctor1 MD

Is it possible to take Primolut N along with Birth control pills? Will it effect the birth control pills?

doctor1 MD

Hello,

Im 25 yrs old. I got married 1.5 yrs before. In the first month after my marriage I was conceived due to the use of Primolut N tablet. Since i was not ready, I got abortion. Now, we are planning to have a baby. Its been 5 months we are planning to have baby, Im still not conceived. My question is, Can I take Primolut N tablet and try to get conceived ? will there be any bad effect in future? Please suggest me what should i do?



Thanks in Advance.

doctor1 MD

Hi Doctors,

I am 29 year old, 5.4, 67 kg. married since a year and trying to conceive. I have been tracking my periods since a year this is the status -
I have skipped my periods for a month if I do not take Primolut N tablets. Hence, I have a tendency to take 5 tablets to induce periods regularly on a monthly basis. Last period that I got on tablets was 14th April 2011. Then I stopped the tablets and started herbal medicine (Angus Castus). Checked my ovulation using OPK and also monitored my cervical mucus. Got ewcm on 13th May morning, hence we had unprotected sex on 13th May night. I must highlight that my LH hormone was not high enough to be detected on OPKs as I would get only faint lines, hence went with the more traditional method of ewcm.

I have not got my periods since 14th April. I took hpt at 14dpo, 18dpo and 20dpo – considering 13th May as my day of ovulation. I have got –ve hpt, but ever since 13th may, I have experienced sinus problems, feel more tired than normal pms, feel tingly sensation on my lower abdomen, feel constipated, want to sleep all the time.

I am in UK and I approached my GP who suggested FMU to be tested. I have a history of cystic ovaries (as a child since I got my periods at the age of 11 – I was in India at that time). Its hard to get hold of gyno here and I am unable to convince my GP to get my harmones checked and do sonography to check my cysts (if I have them). GPs here tend to follow a process and unless I do not tick all boxes for their procedure, I will not get appointment with the gyno.

Sorry about the long story – but please can you help me. Much Much appreciated. Many Thanks!